Myalgia pain and Neuropathy Symptoms ... - SHARE Ovarian Can...

SHARE Ovarian Cancer Support
1,931 members629 posts

Myalgia pain and Neuropathy Symptoms from Taxol

Lightwvz
Lightwvz
4 Replies

Hello out there,

Has anyone experienced myalgia pain and neuropathy symptoms from the Taxol? I had horrific/debilitating pain in my bones and joints after the first infusion as well as numbing of my fingertips and feet. The Dr. lowered the dose for the second infusion, but I still had pain (using pain meds) and the neuropathy in my foot has worsened (almost no feeling in toes and heel of left foot). Additionally, they put me on Gabapentin for the neuropathy, which has improved but only a bit. Walking becomes painful after about ten minutes.

4 Replies
oldestnewest
kaki54

My doctor had me take claritin for the bone pain. I took it the entire time I was taking chemo. I had OT and PT for neuropathy. I continue to have decreased sensation in my left leg 3 years and 5 months out from last chemo. Try to walk for as long as you can.

Reply
Archeveritas

Yes! 2 years after chemo, my nephropathy has actually gotten worse. Gabba did not help me at all. I have to wear shoes that are memory foam and a size bigger. My left calf is also still numb. From reading other's experiences, this is not uncommon. I don't think you ever get used to it, but it is my new "normal". I also took Claritin during treatment. I have had cortisone shots in my hips and hands which became really inflamed after chemo. My body will never be the same, but I sure am glad to be here!

Reply
Here2Day

Yes, I have chemo-induced neuropathy. What helped me was PT and something called a ReBuilder unit. It stimulates the nerves in the feet/hands. Also, I'm told that using ice packs on your feet and hands during chemo treatments can help. Sadly, I didn't find that out until later. So give it a try. Also, the Claritin helped me a lot with the bone pain.

Reply
Bluu

I usually don't write to anyone, I'm shy and I just enjoy reading posts and the replies. I have learned so much from more experienced survivors. Anyway.. . when I read your post I recognized your symptoms immediately. I live with Bilateral Peripheral Neuropathy of both hands &feet as a side effect of Chemo treatments. Nerve pain is horrible having to endure debilitating effects, and it comes on it seems from nowhere. I want to suggest a different med to block your nerve pain; Lyrica 300mg twice a day (morn & night) Every person has to find the combination of meds that works for them. I hope this information helps you and you may get some pain .relief

Reply

You may also like...